# SDR P2EA99311

- Difficulty date: November 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219US
- Make and model: Boeing 737281
- Aircraft serial: 20414
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Transmitter
- Part number: LG80A6
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT 588 - MCI - ABORTED TAKEOFF, NO EMERGENCY DECLARED.  DURING TAKEOFF ROLL, NR 2 EPR GAUGE READS ZERO.  REPLACED NR 2 EPR TRANSMITTER AND NR 2 EPR INDICATOR PER MM 77-11-21, OPS CHECK OK.  (M)
